# SDR DXTA2024120401379

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,319 hours, 7,264 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED IN CONJUNCTION WITH AMBER AHRS 2 FAIL, AP FAIL, & YD FAIL. CORRECTIVE ACTION; POWERED UP AIRCRAFT AND ALLOWED FOR FULL BOOT UP, NO CAS MESSAGES POSTED. SENT CMC FILES TO CONTACT CENTER. CONTACT CENTER REPLIED AND ADVISED TO PERFORM FIM TASK 34Â€¢21Â€¢00Â€¢810-828-A, PERFORMEO FIM TASK AS ADVISED ANO FAULT DID NOT POPULATE, FIM TASK IS CONSIDERING AT TRANSATORY CONDITION, CONTACTED MCC AND RELAYED RESULTS. PERFORMED AUTOPILOT TEST AS RECOMMENDED BY CONTACT CENTER IAW EMB505 MM 22Â·11Â·00, OPS/CK GOOD.  OK TO CONTINUE,
